Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    post hysterctomy spotting
    avatar
    An_252914 posted:
    had a hysterctomy several years ago, leaving only my ovaries in place. i have been on 2mg of estrace for two years now due to a slow down in my ovary function post surgery. for the past week i have been having some spotting (!) when wipe. it is not enough of a flow that actually comes out on it's own, it is only there when i wipe after urinating. it is only a few times daily, not always. it is rather bright in color with tiny bits of tissue that look similar to when clotting would occur in a period. i have also been experiencing aching cramping in my lower abdomen, which is not normal for me since my surgery. i am quite concerned about this and wonder what thoughts are out there about what this could be.
    Reply
     
    avatar
    georgiagail responded:
    It would be a very good idea to make an appointment with your gynecologist to get this looked into medically. Unfortunately, issues such as a vaginal infection or vaginal cancer might need to be addressed.

    Gail
     
    avatar
    lookingforanswers2013 replied to georgiagail's response:
    thank you. i called and made an appt for friday. i am hopeful that the answer will be something easy to deal with rather than a bad issue. i have ruled out any internal tears (due to intercourse, etc). other than that i am at a loss so i agree it is best to see my doctor.
     
    avatar
    georgiagail replied to lookingforanswers2013's response:
    Perhaps this is something as simple as a vaginal infection. Good luck!

    Gail
     
    avatar
    Anon_6061 replied to lookingforanswers2013's response:
    Did they find a cause and suggest a treatment for the bleeding?


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.